# SDR 06FDEA2145

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: ACA38227
- Condition: None
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON NR 2 AIRCON BAY DOOR UPPER EXTERIOR SKIN.  REMOVED AND NEW SKIN INSTALLED AS   PER SRM   51-35-01 VOL II AND DRAWING ACA3822, NEW SKIN PANEL FABRICATED P/N: FX ACA3822-7 PER   DRAWING ACA3822. CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
